RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yurov, P G

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:99
Abstract pages:776
Full texts:356

http://www.mathnet.ru/eng/person47004
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. P. G. Yurov, “A Cauchy-type integral over an open contour”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 8,  90–92  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:8 (1989), 127–129
1979
2. P. G. Yurov, “Singular integral with logarithmic weight”, Mat. Zametki, 26:1 (1979),  61–70  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 521–526  isi
1971
3. P. G. Yurov, “Asymptotic estimates of integral functions defined by canonical products”, Mat. Zametki, 10:6 (1971),  641–648  mathnet  mathscinet  zmath; Math. Notes, 10:6 (1971), 816–820
1969
4. P. G. Yurov, “Representation of Cauchy type integrals”, Mat. Zametki, 6:1 (1969),  55–63  mathnet  mathscinet  zmath; Math. Notes, 6:1 (1969), 492–497
1966
5. P. G. Yurov, “The homogeneous Riemann boundary value problem with an infinite index of logarithmic type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 2,  158–163  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021